Ob-Gyn questions? Ask a gynecologist online.
Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I am happy to help you. I'm sorry to hear that you are nauseous and spotting. It would be highly unlikely that you are pregnant since you have Nexplanon inserted for 9 months. Some of the side effects of this type of birth control are:
Bleeding not related to menstrual period, irregular periods, breast tenderness, change in appetite, some nausea.
Even though prevention of pregnancy with this device is 99%, there is still a 1% chance of you getting pregnant. The best thing to do now is to get a home pregnancy test. If you are pregnant, (which I doubt) it will read positive. There are other causes of nausea, like a GI virus, urinary tract infection, etc. If after taking the pregnancy test and finding it negative, try some Tums or Maalox for your nausea. If that doesn't resolve the problem, then a visit to your PCP or Gynecologist would be appropriate.
I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you